# SDR 97FDEA00498

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 783-804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0805 CORROSION (C53-224-01(1)) ON INNER SKIN BS 783 - 804, STR 4 TO 6 RT.  REMOVED CORROSION AND REPAIRED INNER SKIN BS 783-804, STR 4 TO 6 RT IAW FED-EX SRM 53-30-3.  CORROSION FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-30-1.
